# SDR VNAA2018092199901

- Difficulty date: September 21, 2018
- Submitted: September 21, 2018
- Operation: Air carrier
- Aircraft: N548NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15318
- Aircraft time: 10,024 hours, 9,239 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Drag Angle
- Part number: AV67021186004
- Condition: Cracked
- Location: Tail Cone
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT TAIL CONE AFT DRAG ANGLE IS CRACKED ON FWD END. INSTALLED RT AFT TAIL CONE AFT DRAG ANGLE IAW SRM 51-42-13-001-001-A01, 51-42-21-001-001-A01, 51-42-22-001-001-A01.
